# SDR SWAA2022031407239

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.THRESHOLD WEB TOP FWD PLATE CORRODED BACK SIDE / REPLACED SCUFF PLATE WITH NEW PART # 453A2611-2 IAW BOEING 737-700 SRM 53-60-53-01-1 REV 68 TAG A82985
